# SDR SWIA201335167

- Difficulty date: October 14, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 25,761 hours, 21,042 cycles
- System (JASC): 5751 · Ailerons
- Part: Shroud
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON UPPER SHROUD HAS WEAR CHAFING.  C-CHECK BLENDED CHAFFED AREAS ON LT WING AILERON UPPER SHROUD, IAW REO.
